Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Burning every time while urinating, missed periods, flutters in stomach, yellowish white fluid from nipples. UTI ?

Hello lately I have been feeling burning every time I pee & was told I have a uti . I have then noticed I have been missing my period and now I have flutters in my lower stomach and sometimes when I get them it causes me to have to pee. I also noticed im leaking yellowish white fluid from my nipples. I don t have health insurance or medical but would like to know why this is happening. Please help! :(
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
If you have burning sensation while urinating with pain in the lower part of abdomen with increased frequency of urination you could be suffering from cystitis which is an infection of urinary bladder. Regarding your missed periods with whitish discharge from nipples you should very well rule out pregnacy. In either case I would suggest you to get a complete urine examination and an ultrasound abdomen and pelvis.
dr juveria
Answered: Tue, 30 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor